Kentucky, 2021

Flash Flooding and Flooding in Kentucky, July 9 to 11, 2021

July 9 to 11, 2021 · NWS JKL · 33 events in 11 counties and zones

Several days of heavy to torrential rains and gusty winds were experienced across eastern Kentucky from July 9th through the 12th. A strong surface low pressure remained parked across Illinois to our WNW, with a frontal boundary expanding eastward and through Kentucky, sinking just south of the state to start the day on the 9th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$26,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JKL wrote it up.

Several days of heavy to torrential rains and gusty winds were experienced across eastern Kentucky from July 9th through the 12th. A strong surface low pressure remained parked across Illinois to our WNW, with a frontal boundary expanding eastward and through Kentucky, sinking just south of the state to start the day on the 9th. During the day on the 9th and the 10th, the front began lifting northward through eastern Kentucky as a warm front, becoming the center for convective development, and also allowing for much deeper warm air and moisture advection into the region. As the front slowly continued just north of the state on the 11th and 12th, Kentucky found itself in the warm and unstable sector of the system, with showers and thunderstorms developing, peaking in coverage and intensity during the afternoon hours.

Given the warm environment, storms were generally low centroid and moisture laden, exhibiting well above normal PWats, in the 2 to 2.5 inch range. Soundings also showed shallow inverted V signatures, indicative of steep low level lapse rates and the ability to easily mix down higher winds aloft. Pulsy scattered convection with heavy rain and high wind gusts were the main concerns. Locations where multiple storms moved over saw high water and some instances of flash flooding. Other locations experienced thunderstorm wind damage as stronger winds transferred to the surface, especially as the storms were beginning the dissipating phase.

An 850 jet SW to NE, storms that NW to SE oriented were bowing.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before the first event at Jul 9, 7:04 AM EST, 33 minutes earlier.

Area forecast discussion, Jul 9, 7:04 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
804 AM EDT Fri Jul 9 2021

.UPDATE...
Issued at 750 AM EDT FRI JUL 9 2021

Showers and thunderstorms continue across eastern KY, but are
finally making their final push out of the CWA and state. There
are some new light showers trying to pop up in the northern CWA
now which were not originally forecast, so will need to continue
to monitor in case updates are needed to the pop/weather forecast.
Otherwise, expect mostly dry conditions throughout the day still
once this final push of storms exit east of the state...hopefully
in the next 1 to 2 hours. Made some minor tweaks to the
pop/weather grids over the last few hours, based on the latest
radar and CAM trends. Also loaded in the latest observations for
temps and winds, and made some minor tweaks to hourly diurnal
curve, making sure the near term forecast was on track with the
current conditions. All updates have been published and sent to
NDFD/web.

&&

.SHORT TERM...(Today through Saturday)
Issued at 444 AM EDT FRI JUL 9 2021

At 730Z, a cold front was analyzed across the northern portion of
KY, dropping southward. Storms and showers are ongoing as of 8Z just
south of this boundary, encompassing mainly the northern and
southern CWA. These storms have been setting up to our west and
moving eastward, with several storms or clusters moving along the
same trajectory. Furthermore, these storms seem to be moisture
laden, with skinny CAPE and high freezing levels, producing heavy
rainfall as they move through. This is supported by the 6Z to 9Z
NAM soundings, suggesting well over 2 inches of PWats across
portions of the CWA. A flash flood warning ended up being issued
for the northern CWA for the repeated rounds of heavy rain and
increasing totals, with portions of this area estimating over 4
inches.

The cold front is expected to slowly sink south throughout the day,
but based on the latest WPC frontal analysis, will likely become
stationary across the southern portion of the state overnight.
Meanwhile, a surface low will be moving eastward from the Central
Plains, causing the westward portion of this front to begin lifting
back northward as a warm front across the Mid-Mississippi Valley and
western/central KY heading into Saturday.

Based on the latest radar and satellite trends, the main area of
precip and cloud cover is currently impacting the JKL CWA, as well
as RLX to our NE and MRX/OHX to our SW. CAMs agree that ongoing
precip will continue to shift eastward and out of the CWA through
the morning hours, with very little upstream redevelopment. As a
result, went with scattered to likely pops over the next few hours
in the forecast, shifting eastward and exiting by afternoon as drier
air filters into the state behind the front. Soundings show a large
amount of dry air filtering into the mid and upper levels across the
CWA, which will support skies clearing out throughout the day, save
some scattered diurnally driven CU.

As the front begins to lift back north as a warm front across the
western CWA tonight, another surge of moisture will make its way
farther into the state, regenerating the precip chances late. Global
models show pops spreading from west to east late tonight, becoming
likely to widespread across the entire CWA by Saturday as the front
lays out across the state and slowly shifts northward. Meanwhile,
the CAMs paint a different picture, with precip falling apart as it
marches eastward towards the JKL CWA (save the HRRR which keeps
scattered to numerous weaker pops in). So even on Day 2, there is
still quite a bit of uncertainty. Trended towards the global models
for now, given this is pretty far out in the CAM runs. WPC also
includes our northern CWA in a Day 2 Marginal Excessive Rainfall
risk. Given the amount of rain parts of this region have received
overnight/early this morning, it won't take as much for them to have
problems anyways. Latest NAM soundings do exhibit lesser PWATs with
the Saturday storms compared to the ongoing ones, which is one good
sign. Saturday also doesn't have much to be desired on a severe
aspect. Lapse rates won't be as steep, CAPE values will fall under
2,000 J/kg, and winds will be variable throughout the column. SPC
currently has us under a general thunder, with higher categorical
outlooks across the western portion of the state.

.LONG TERM...(Saturday night through Thursday)
Issued at 400 AM EDT FRI JUL 9 2021

Front across the area will lift north as a warm front towards the
Great Lakes on Sunday. Meanwhile at the upper levels, a trough of
low pressure over the northern plains will settle over the mid MS
and OH valley regions through early next week. This trough will
finally lift N/NE mid week only to have another wave approach from
the NW later in the week. What this means for our wx locally is a
prolonged moist southerly flow resulting in warm and humid
conditions with daily chances for showers/storms, with the highest
chances during the afternoon and early evening hours each day.

Temperatures from Sunday through the end of next week will be fairly
consistent with highs generally in the mid to upper 80s and lows in
the upper 60s to around 70.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
ISSUED AT 802 AM EDT FRI JUL 9 2021

A frontal boundary will remain across the area over the next
couple of days, driving the weather conditions. Today, this front
will drift southward as a cold front, allowing drier air to
filter into much of the state from the W and NW. Ongoing
shower/storms across the far eastern portion of the state should
continue to exit during the first couple hours of the TAF period.
MVFR CIGS will then begin scattering out, and VFR conditions will
take hold for the remainder of the day. Winds will generally be
out of the W to NW, 10 kts or less, with gusts up to 15 kts during
the afternoon.

Any diurnally driven CU will dissipate in the evening as we lose
daytime heating, and winds will also subside. Given the recent
heavy rains, it is likely that some of the region will see fog
overnight. Guidance is pointing at MVFR VIS at the TAF sites, so
trended this way...though the reality is that it will likely
fluctuate from site to site. Clouds are also expected to begin
moving back in during the late night hours from the west, which
could drop CIGS to MVFR but may also increase the fog/VIS
restrictions as a result.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JMW
SHORT TERM...JMW
LONG TERM...CMF
AVIATION...JMW
Hazardous weather outlook, Jul 9, 2:51 AM EST, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
351 AM EDT Fri Jul 9 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
351 AM EDT Fri Jul 9 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are possible, mainly during the pre-dawn hours
today. Locally heavy rainfall is expected with these storms, which
could lead to isolated instances of flooding, especially in low
lying areas where multiple storms have moved through.

Thunderstorms should dissipate during the day, but chances will
return by late tonight, generally along and west of the I-75
corridor.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are possible each day, especially during the
afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any instances of flooding from the
early morning storms.

JMW/CMF

In the hours before

Special weather statement, Jul 9, 3:15 AM EST, 4 hours 22 minutes before
Special Weather Statement
National Weather Service JACKSON KY
415 AM EDT Fri Jul 9 2021

KYZ107-109-110-119-090900-
Martin-Floyd-Johnson-Magoffin-
415 AM EDT Fri Jul 9 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MARTIN...JOHNSON...
NORTHWESTERN FLOYD AND NORTHEASTERN MAGOFFIN COUNTIES...

At 414 AM EDT, strong thunderstorms were clustered over Barnetts
Creek, or near Paintsville, moving east at 35 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Paintsville, Prestonsburg, Inez, Warfield, Add, Pilgrim, Oaklawn
Estates, Fitz, Davella, Oil Springs, Whitehouse, Meally, Prince,
Collista, West Van Lear, Williamsport, Offutt, Elna, Milo and Job.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3768 8297 3787 8299 3790 8299 3789 8296
      3797 8299 3800 8296 3797 8283 3791 8273
      3788 8262 3789 8260 3795 8258 3796 8253
      3794 8249 3794 8250 3790 8247 3791 8247
      3788 8242 3781 8240 3776 8232
TIME...MOT...LOC 0814Z 273DEG 30KT 3783 8289

FISHER

The radar

The Jackson,KY radar (KJKL), 59 km away, was scanning. The volume nearest the first event began at 12:35 UTC.

Open the radar archive at this moment

Event by event

20 thunderstorm wind, 10 flash flood, 3 flood. Local standard time, as filed.

Flood, Floyd

When
July 9, 7:37 AM EST to 8:37 AM EST
Where
Floyd County, 1.09 mi NE of Grethel to 1.43 mi ENE of Grethel
Cause
Heavy Rain
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
37.491, -82.656

Minor flooding of a structure occurred in Grethel.

Flash Flood, Pike

When
July 9, 7:53 AM EST to 8:53 AM EST
Where
Pike County, 0.65 mi ESE of Pikeville to 0.6 mi ESE of Pikeville
Cause
Heavy Rain
Property damage
$1,000
Reported by
Public
Coordinates
37.477, -82.509

A video that showed that flash flooding was occurring near the Pikeville Elementary School in Pikeville was posted to one of NWS Jackson KY's social media feeds.

Flash Flood, Pike

When
July 9, 7:55 AM EST to 8:55 AM EST
Where
Pike County, 0.93 mi SSW of Pikeville to 0.93 mi S of Pauley
Cause
Heavy Rain
Property damage
$1,000
Reported by
Public
Coordinates
37.468, -82.528

Flash flooding was reported at a few locations around downtown Pikeville.

Thunderstorm Wind, Floyd

When
July 10, 1:55 PM EST
Where
Floyd County, 0.25 mi NW of Martin
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
37.573, -82.753

Multiple trees and power lines were reported down in the community of Martin.

Thunderstorm Wind, Floyd

When
July 10, 2:10 PM EST
Where
Floyd County, 0.47 mi ESE of Mare Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
37.567, -82.642

Multiple trees and power lines were reported down in the community of Stanville.

Thunderstorm Wind, Floyd

When
July 10, 2:10 PM EST
Where
Floyd County, 0.25 mi NNW of Harold
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
37.553, -82.631

Multiple trees and power lines were reported down in the community of Betsy Layne.

Thunderstorm Wind, Pike

When
July 10, 2:45 PM EST
Where
Pike County, 0.5 mi SE of Shelbiana
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
37.425, -82.493

Multiple trees and power lines were reported down in the community of Shelbiana.

Thunderstorm Wind, Pike

When
July 10, 3:00 PM EST
Where
Pike County, 0.41 mi NW of Mouthcard
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
37.384, -82.255

Multiple trees and power lines were reported down in the community of Mouthcard.

Thunderstorm Wind, Pike

When
July 10, 3:00 PM EST
Where
Pike County, 0.42 mi SSW of Phelps
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
37.514, -82.153

Multiple trees and power lines were reported down in the community of Phelps.

Flash Flood, Floyd

When
July 10, 3:00 PM EST to 4:38 PM EST
Where
Floyd County, Allen to 0.25 mi S of Allen
Cause
Heavy Rain
Property damage
$1,000
Reported by
Public
Coordinates
37.620, -82.730

Flash flooding was observed along KY1428 in the city of Allen. One lane of the road was impassable.

Flood, Estill

When
July 10, 3:02 PM EST to 5:15 PM EST
Where
Estill County, Irvine to 0.46 mi SSE of Irvine
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
37.700, -83.970

Water of unknown depth was observed flowing across Hwy 89 at the Bypass and Winchester Rd in Irvine.

Flood, Estill

When
July 10, 3:03 PM EST to 5:15 PM EST
Where
Estill County, 0.48 mi N of North Irvine to 0.53 mi NW of North Irvine
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
37.727, -83.981

John Rawlings Road in Irvine was flooded.

Flash Flood, Estill

When
July 10, 3:03 PM EST to 5:15 PM EST
Where
Estill County, 1.55 mi W of Union Hall to 1.65 mi W of Union Hall
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
37.726, -83.948

Debris flows blocked roadways at the top of Chestnut Stand Road and Sweet Lick Road near Irvine.

Flash Flood, Estill

When
July 10, 3:03 PM EST to 3:18 PM EST
Where
Estill County, 0.85 mi ESE of North Irvine to 0.67 mi ESE of North Irvine
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
37.714, -83.966

Between roughly 403 and 418 pm, several homes along Geneva Ave in Irvine were damaged by flood waters. Several more homes had water flowing into them. A few water rescues were needed in this area as well.

Thunderstorm Wind, Pike

When
July 10, 3:05 PM EST
Where
Pike County, 0.86 mi WNW of Fedscreek
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
37.403, -82.245

Multiple trees and power lines were reported down in the community of Fedscreek.

Flash Flood, Estill

When
July 10, 3:05 PM EST to 5:15 PM EST
Where
Estill County, 0.49 mi N of Irvine to 0.83 mi N of Irvine
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
37.707, -83.972

Sweet Lick Road in Irvine had approximately 4 to 5 feet of water flowing across it.

Flash Flood, Estill

When
July 10, 3:06 PM EST to 5:15 PM EST
Where
Estill County, 0.66 mi NE of North Irvine to 1.08 mi NNE of North Irvine
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
37.727, -83.972

Several inches of water were observed flowing across White Oak Road in Irvine.

Flash Flood, Estill

When
July 10, 3:15 PM EST to 5:15 PM EST
Where
Estill County, 0.77 mi NW of Ravenna to 0.78 mi NW of Ravenna
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
37.689, -83.959

Broadway St in Irvine had several inches of water flowing across it.

Flash Flood, Estill

When
July 10, 3:15 PM EST to 5:15 PM EST
Where
Estill County, 0.43 mi WNW of Irvine to 0.34 mi W of Irvine
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
37.701, -83.978

The Dispatch Office in Irvine had water flowing into the building. At least 3 inches of water had accumulated in the buildings basement and had also entered some of the duct work in 2 of the buildings offices.

Thunderstorm Wind, Magoffin

When
July 10, 3:30 PM EST
Where
Magoffin County, 1 mi NW of Elsie
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
37.790, -83.143

A tree was blown down and onto Route 134 at U.S. 460 near Elsie.

Thunderstorm Wind, Pulaski

When
July 10, 4:52 PM EST
Where
Pulaski County, 3 mi NE of Sloans Vly
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.961, -84.492

A tree was blown down along River Road near Sloans Valley.

Thunderstorm Wind, Pulaski

When
July 10, 4:54 PM EST
Where
Pulaski County, 4 mi NE of Alpine
Measured
55 kt (63 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.961, -84.469

Multiple trees were blown down along Bauer Road.

Thunderstorm Wind, Pulaski

When
July 10, 4:54 PM EST
Where
Pulaski County, 2 mi ENE of Alpine
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.931, -84.487

A tree was blown down along Blue John Road near Alpine.

Thunderstorm Wind, McCreary

When
July 10, 5:18 PM EST
Where
McCreary County, 1 mi NW of Honeybee
Measured
55 kt (63 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.840, -84.383

Multiple trees were blown down along KY Hwy 90. The trees took down powerlines.

Thunderstorm Wind, Knox

When
July 10, 5:50 PM EST
Where
Knox County, 1 mi SSW of Green Road
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.957, -83.827

A tree was blown down along north KY Route 11 near Green Road.

Thunderstorm Wind, Knox

When
July 10, 6:02 PM EST
Where
Knox County, 1 mi NNE of Heidrick
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.893, -83.863

A tree was blown down along north KY Route 11 near Heidrick.

Thunderstorm Wind, Knox

When
July 10, 6:07 PM EST
Where
Knox County, 1 mi NW of Swanpond
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.840, -83.893

A tree was blown down along south KY Route 11 near Swanpond.

Thunderstorm Wind, Knox

When
July 10, 6:25 PM EST
Where
Knox County, 1 mi ENE of Warren
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.755, -83.813

A tree was blown down along KY Route 225 near Warren.

Thunderstorm Wind, Bell

When
July 10, 6:51 PM EST
Where
Bell County, 0.69 mi N of Kettle Is
Measured
50 kt (58 mph) estimated gust
Property damage
$100
Reported by
911 Call Center
Coordinates
36.790, -83.600

A tree was knocked down by thunderstorm winds along Highway 221 in the community of Kettle Island.

Flash Flood, Lee

When
July 11, 6:00 PM EST to 7:00 PM EST
Where
Lee County, 1.83 mi W of St Helens to 1.65 mi W of St Helens
Cause
Heavy Rain
Property damage
$1,000
Reported by
Department of Highways
Coordinates
37.581, -83.683

Flashing flooding issues were reported along Blaines Branch just off of Hwy 52 past the intersection with Robinson Hollow Road. Roughly 2 feet of water was over the road and some of the black top was removed. The road had to be closed due to the flooding and damage to the road surface. A video was also shared with the NWS Jackson, KY weather office by the Lee County EM of a culvert being washed away.

Thunderstorm Wind, Owsley

When
July 11, 6:15 PM EST
Where
Owsley County, 1.83 mi S of Blake
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
37.354, -83.746

A tree was blown down along Anglin Branch Road.

Thunderstorm Wind, Owsley

When
July 11, 6:33 PM EST
Where
Owsley County, 1 mi SE of Cowcreek
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
37.440, -83.607

A tree was blown down near Cowcreek.

Thunderstorm Wind, Martin

When
July 11, 8:45 PM EST
Where
Martin County, 1.08 mi NNW of Job
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
37.944, -82.538

A tree was blown down on Highway 3 at mile marker 19 near Job.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2021Every state in 2021This day in weather historyWarnings in Kentucky, July 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 964717, 964715, 964716, 959834, 959835, 959836, 959829, 959832, 959837, 964706, 964707, 964708, 964709, 964710, 959833, 964711, 964712, 964713, 964714, 964697, 964698, 964699, 964700, 964701, 964702, 964703, 964704, 964705, 959838, 964721, 964718, 964719, 964720.